Oregon Psilocybin Advisory Board

May 3, 2024

9:00 a.m. to 12:00 p.m.

Join Zoom Gov Meeting:

https://www.zoomgov.com/j/1616359443?pwd=YXI4WU53QmZJaGFRakhWVnZaTU1yUT09

Meeting ID: 161 635 9443 Passcode: 335418

What it the purpose of the meeting?

The purpose of the meeting is to conduct board business. A copy of the agenda is provided with this notice. Go to <u>Oregon.gov/psilocybin</u> for current meeting information.

May the public attend board and subcommittee meetings?

Yes, members of the public, interested parties, and the media are invited to attend all board and subcommittee meetings. Public comments will be heard if stated on the agenda. For the courtesy of all participants on the call, keep your device muted during all times of the meeting until you are given an opportunity to speak during a scheduled public comment period.

What if the board enters into executive session?

Prior to entering executive session, the board chairperson will announce the nature of and the authority for holding an executive session in accordance with ORS 192.660. Board member and designated participants shall be allowed to attend the executive session. All other audience members are not allowed to attend the executive session. No final actions or final decisions will be made in executive session. The board will return to open session before taking any final action or making any final decisions.

Representatives of the news media who are interested in attending an executive session are asked to contact the Oregon Psilocybin Services team by emailing OHA.Psilocybin@oha.oregon.gov or calling (971)341-1713 by 5:00 p.m. the day before the scheduled meeting to make arrangements to attend an executive session.

1

Who do I contact if I have questions or need special accommodations? A request for accommodations for persons with disabilities should be made at least 48 hours in advance of the meeting. For questions or requests, contact the Oregon Psilocybin Services team by emailing <u>OHA.Psilocybin@dhsoha.state.or.us</u> or calling (971)341-1713.

Attendees Ali Hamade Andre Ourso Angela Carter Angie Butler Atheir Abbas Barb Hansen Chris Stauffer David Hart Jaron Riddle Jessie Uehling **Kevin Fitts Kimberly Golletz Margaret Philhower** Sarah Present **Stephanie Barrs** T.J. Sheehy Todd Korthuis Tom Jeanne

Agenda Item	Description	Presenter	Time
Meeting Convenes	Welcome and Roll Call, Welcome Jaron Riddle	Dr. Angela	9:05
<u> </u>		Carter,	a.m.
		OPAB Co-	
	5 minutes	Chair	
OHA Updates	Oregon Psilocybin Services Update:	Angie	9:10
	Welcome new OPAB members	Allbee,	a.m.
	Licensing Stats	OHA-OPS	
	Additional Updates	Section	
		Manager	
	10 minutes		
Approval of Minutes	Approval of February Minutes	Dr. Angela	9:20
		Carter,	a.m.
	5 minutes	OPAB Co-	
		Chair	
Board Conflicts	Board members who were not present during February 2024 meeting declare	Dr. Angela	9:25
	conflicts of interest as described in OPAB Bylaws	Carter,	a.m.
		OPAB Co-	
	Article IX – Ethical Conduct, Conflict of Interest	Chair	
	1) In addition to the obligation of OPAB board members and OPAB		
	subcommittee members to publicly announce or disclose conflicts of interest		
	before participating in any allowable official action on the issue giving rise to the		
	conflict of interest, pursuant to ORS 244.120(2)(a) and ORS 244.120(2)(b), at		
	least once per calendar year, OPAB board member and OPAB subcommittee		

members shall declare any employment interest, financial interest, or business	
connection publicly.	
a. An employment interest exists when a board or subcommittee member, or a	
relative of the board or subcommittee member, member of their household or	
other family member is employed by or provides professional services to a	
business or person that is currently licensed or certified by OPS, or has had a	
training program approved by OPS, or if the board or subcommittee member,	
their relative, household or other family member intends to apply for licensure,	
certification, or training program approval by OPS in the future.	
b. A financial interest exists when a board or subcommittee member, or a	
relative of the board or subcommittee member, member of their household or	
other family member holds an ownership interest in a business that is currently	
licensed or certified by OPS, or has had a training program approved by OPS, or if	
the board or subcommittee member, their relative, household or other family	
member intends to apply for licensure, certification, or training program	
approval by OPS in the future.	
c. A business connection exists when a board or subcommittee member, or a	
relative of the board or subcommittee member, member of their household or	
other family member forms a venture with a business that is currently licensed	
or certified by OPS, or has had a training program approved by OPS, or if the	
board or subcommittee member, their relative, household or other family	
member intends to apply for licensure, certification, or training program	
approval by OPS in the future for purpose of generating revenue.	
2) While acting as members of the OPAB, members will adhere to the highest	
standards of ethical conduct and will be responsible for understanding and	

	acting in accordance with the provisions of ORS chapter 244, including the code of ethics.15 minutes		
Equity SC Membership	Board members nominate and vote on Equity SC membership (one seat) or recommend process for soliciting subcommittee nominations.15 minutes	Dr. Angela Carter, OPAB Co- Chair	9:40 a.m.
Subcommittee Recommendations for Discussion and Approval	 Consideration of subcommittee recommendations and vote for approval Equity SC Recommendations Recommend that OPS add functionality to the license directory that allows licensees to voluntary link to their social equity plan. Recommend amending client support person rules to allow for additional persons chosen by the client to be present during an administration session. (Note: Licensing SC made an identical recommendation.) 	Subcommit tee Leadership	9:55 a.m.
	 Licensing SC Recommendations Recommend reducing by 4 hours the minimum hours of instruction for training programs described in OAR 333-333-3050(3)(a) "Historical, Traditional, and Contemporary Practices and Applications" and 3050(3)(b) "Cultural Equity in Relation to Psilocybin Services" and increasing the minimum hours described in OAR 333-333-3050(3)(d) 		

	"Psilocybin Pharmacology, Neuroscience, and Clinical Research" by 8	
	hours.	
	2. Recommend amending OAR 333-333-3070(8) to read: "Students shall	
	complete a minimum of 40 hours of practicum training, including at	
	least 30 hours of direct practice in which students directly observe	
	clients receiving psilocybin services. No more than 10 hours may be	
	performed as an alternative practicum."	
	3. Recommend that training programs should be required to have	
	agreements in place with one or more service centers for practicum	
	placement of training program students.	
	4. Recommend that students of training programs who choose to	
	participate in psilocybin services as a client may count up to 4 hours of	
	participation in services towards their practicum requirement.	
•	Products and Research SC Recommendations	
	1. Recommend that:	
	a. OHA does not require testing for the fungal species <i>galerina marginata</i> on a regular basis.	
	b. OHA institute a six-month pilot period for the testing of <i>galerina</i>	
	marginata.	
	c. Regular testing of galerina marginata should be revisited if	
	administrative rules are amended to allow wood substrates or	
	additional species in cultivation.	
	d. OHA develop public education materials on the risk of consuming	
	galerina marginata and cross contamination.	
.55 m	inutes	

Break	Break 10 minutes (if time allows)	All	10:50 a.m.
Guest Speaker Nominations and Subcommittee Scheduling	 Consideration of guest speaker nominations from the Products and Research Subcommittee and scheduling additional meetings for the Products and Research Subcommittee. OPEN Project, Dr. Todd Korthuis and Dr. Adie Rae Mycologists, Dr. Catherine Adams, UC Berkeley and Dr. Mary Berbee, University of British Columbia 	Subcommit tee Leadership	11:00 a.m.
Subcommittee Updates	Subcommittee leadership provide updates (5 minutes/each): Equity SC Licensing SC Products/Research SC Strategic Planning SC 20 minutes	Subcommit tee Leadership	11:20 a.m.
Oregon Psilocybin Advisory Board Comment Period	Oregon Psilocybin Advisory Board Member Comment Period 10 minutes (if time allows)	Dr. Angela Carter, OPAB Chair	11:40 a.m.

Public Comment Period	Comments from the Members of the Public	OHA-	11:50
		Oregon	a.m.
	10 minutes (if time allows)	Psilocybin	
		Services	
		Team	
		Member	
Adjourn	Meeting adjourns	Dr. Angela	12:00
		Carter,	p.m.
		OPAB Chair	